Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Beverly Walker
Guest
 
Posts: n/a
Default low back pain

I have been receiving monthly treatment of Zometa for over one year now. For six months, it was with taxol and Gemzar. Now, I am just taking Femara. However, recently, I have noticed that about four to five days after treatment I have been having low back pain that lasts about seven day. I have been treating it with ibuprofin 6-8 hundred milligrams every three to four hrs. This lasts about 7-10 days and then subsides so that I will be able to reduce the ibuprofin and then stop taking it. Is this a common side effect? Should I ask my oncologist about reducing the dosage? Thanks for your input.<br><br>Beverly Walker
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Back pain Sherry Actonel 6 01-14-2008 01:07 AM
back and leg pain Unregistered Actos 0 01-16-2007 06:35 PM
Back Pain Jake Avelox 0 12-03-2005 06:00 AM
back pain Gina Singulair 0 12-03-2005 06:00 AM
back pain Penny Groves, RN Visudyne 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.